# SDR 2007UALA00631

- Difficulty date: March 2, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 42,257 hours, 7,965 cycles
- Engine: Pwa PW4077
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE DAMAGE TO RIGHT NLG DOOR.  REPAIRED LIGHTNING STRIKES REF SRM 52-80-01. REPAIR TAP CKS GOOD.  A/C OK FOR SERVICE.
